Should I keep using a product that burns and stings?

I have been using TNS Recovery Complex for 2 days now and my skin feels like it is burning & stinging. Is this expected or should I discontinue use. My daily regimen for past years is Obagi foaming gel cleanser, Paula\'s Choice skin refreshing toner and MD Forte SPF 30 sunscreen. At night I use Benzoyl Peroxide 4% and neutrogena moisturizer. I am 57 years old and a dark olive skin tone.

The answer to this is no, no and no!!!  If any product burns and stings, you should stop it and report it to the doctor who sold it to you.  You are probably allergic to one of the ingredients in the base of the product.  Your doctor will give you a plan for dealing with your irritant or allergic reaction to it.   Dr. I

Dr. Brandith Irwin, MD

Ask me your skincare question!

Hi, I’m Dr. Irwin. I believe that consumers deserve a medically trained and unbiased skincare advocate.

  • All our content is written and researched by myself.
  • My medical office in Seattle has treated thousands of patients for 15+ years.
  • This site is not affiliated or financially tied to any product, treatment or device.
Ask Me Something
SkinTour Skincare
One of the best investments in your skin is your daily skincare. Why? Because you can prevent many problems with blotchy skin color, lack of glow, texture, some types of acne, and fine lines with good skincare products. You can also correct some of these problems with effective skincare products. Great skincare is often more expensive because quality ingredients are expensive. Some companies spend on research/development which benefits all of us and adds to the cost. Are they worth it? In general - yes! I have handpicked some of what I consider to be the best skin care products, and offer them for sale on SkinTour's shop. This is based on my team and I's testing and research at our clinic. Many of the products are in my own regimen. What could be better than using skin care products a dermatologist uses?!